# SDR AALA20160309004

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 53,224 hours, 25,659 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 728222
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K, Y
- Precautionary procedure: E

## Discrepancy

RIGHT ENG LOST OIL PRESS & QUANTITY DURING DESCENT.  ENG SHUTDOWN.  AN EMER WAS DECLARED.  ENG WIND MILLED ABOUT 5 MINUTES.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENG TIME WAS ABOUT 10 MINUTES.  R & R RT ENG IAW MCM 71-91-99.  THE ACFT WAS GNDED.
